# SDR SIMA20140725005

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 27,032 hours, 23,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Door Frame
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THE MAIN CABIN DOOR IS HARD TO OPEN.  LUBRICATED MAIN CABIN DOOR ROLLERS IAW AMM 53-21-02.  OPERATIONS CHECKED GOOD.
